# SDR CA120404007

- Difficulty date: April 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 4,815 hours
- Engine: Lyc LTS101750B1
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032048
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON RETURN TRIP TO THE HOSPITAL GENERATOR FAILED IN-FLIGHT.  ACFT LANDED AT THE CITY CENTER AIRPORT WITH NO FUTHER OCCURENCES.  AFTER INVESTIGATION INTO THE STARTER/GENERATOR FAILURE, THE AME FOUND THAT THE STARTER/GENERATOR SHAFT HAD SHEARED.  THE STARTER/GENERATOR WAS REPLACED AND ACFT WAS RELEASED BACK TO SERVICE.
